Alert archive / Montana / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 113, NWS Great Falls, MT
NWS Great Falls, MT issued this severe thunderstorm warning at Aug 29, 2013, 9:50 PM MDT for Blaine County, Chouteau County, Hill County, Montana. It was in force for 55 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 29, 2013, 9:50 PM MDT (03:50 UTC)
- Expired
- Aug 29, 2013, 10:45 PM MDT
- In force
- 55 min
- Issued by
- NWS Great Falls, MT
- Area
- Storm-based polygon
Counties Blaine County, MT, Chouteau County, MT, Hill County, MT
The radar
The Glasgow radar (KGGW), 161 km from the middle of the area, began a volume at 03:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 29, 10:00 PM MDT | TSTM WND GST 53 | 23 N Havre, MT | 53 MPH THUNDERSTORM WIND GUST REPORTED AT MUD LAKE MCSCN AUTOMATED SITE AT 10 PM MDT. |
| Aug 29, 10:45 PM MDT | TSTM WND GST 66 | 13 S Harlem, MT | |
| Aug 29, 10:45 PM MDT | MARINE TSTM WIND 66 | 13 S Harlem, MT |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 55 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Great_falls, MT (KTFX), launched 00:00Z, 3.8 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 15 J/kg
- Mixed-layer CIN
- -46 J/kg
- Mixed-layer LCL
- 3450 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- -16 m²/s²
- 0-3 km storm-relative helicity
- 64 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
625
WUUS55 KTFX 300350
SVRTFX
MTC005-015-041-300445-
/O.NEW.KTFX.SV.W.0113.130830T0350Z-130830T0445Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREAT FALLS MT
950 PM MDT THU AUG 29 2013
THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BLAINE COUNTY IN NORTH CENTRAL MONTANA...
THIS INCLUDES THE CITY OF CHINOOK...
EAST CENTRAL CHOUTEAU COUNTY IN NORTH CENTRAL MONTANA...
EASTERN HILL COUNTY IN NORTH CENTRAL MONTANA...
THIS INCLUDES THE CITY OF HAVRE...
* UNTIL 1045 PM MDT
* AT 941 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 16 MILES
NORTH OF HAVRE TO 23 MILES NORTHWEST OF WINIFRED...MOVING EAST AT
55 MPH.
* LOCATIONS IN THE WARNING INCLUDE HAVRE...CHINOOK...FORT BELKNAP...
HARLEM...HAYS AND TURNER.
THIS ALSO INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 381 AND 445.
WIND GUSTS TO 70 MPH ARE LIKELY WITH THESE STORMS.
DAMAGING WINDS UP TO 71 MPH WERE REPORTED AT HAVRE AIRPORT WITH THIS
STORM. THIS IS A DANGEROUS STORM...SEEK SAFE SHELTER AND STAY AWAY
FROM WINDOWS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
&&
LAT...LON 4873 10831 4843 10834 4843 10840 4798 10842
4798 10860 4791 10864 4792 10887 4776 10888
4781 10900 4778 10916 4779 10927 4774 10938
4774 10969 4897 10973 4898 10825 4875 10825
TIME...MOT...LOC 0350Z 266DEG 46KT 4878 10954 4782 10954
$$
MPJ1 follow-up statement
014
WWUS55 KTFX 300444
SVSTFX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
1044 PM MDT THU AUG 29 2013
MTC005-015-041-300454-
/O.EXP.KTFX.SV.W.0113.000000T0000Z-130830T0445Z/
BLAINE MT-CHOUTEAU MT-HILL MT-
1044 PM MDT THU AUG 29 2013
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN HILL...EAST CENTRAL
CHOUTEAU AND BLAINE COUNTIES WILL EXPIRE AT 1045 PM MDT...
THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING HAS WEAKENED AND IS
NO LONGER SEVERE...THUS THE WARNING IS BEING ALLOWED TO EXPIRE.
LAT...LON 4873 10831 4843 10834 4843 10840 4798 10842
4798 10860 4791 10864 4792 10887 4776 10888
4781 10900 4778 10916 4779 10927 4774 10938
4774 10969 4897 10973 4898 10825 4875 10825
TIME...MOT...LOC 0444Z 266DEG 46KT 4882 10849 4786 10851
$$
MPJWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Great Falls, MT wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 29, 8:45 PM MDT, 1 hour 5 minutes earlier.
Area forecast discussion, Aug 29, 8:45 PM MDT, 1 hour 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREAT FALLS MT 845 PM MDT Thu Aug 29 2013 .UPDATE... An upper level shortwave pushed through northwest Montana this evening...producing a line of thunderstorms. These storms moved quickly east with generally a tenth of an inch of precipitation but had outflow winds close to severe criteria. Updated model guidance maintains this line into northeast Montana tonight, so increased wind gusts and chance of precipitation after midnight for our northeast counties. && .DISCUSSION... This Afternoon through Saturday Evening...As of 2 pm, conditions are fairly quiet across the region with just a few isolated thunder- storms between Monida and Bozeman. Will see additional storms begin to develop along the Rocky Mtn Front and southwest and central mtns during remainder of the aftn into early evening as plume of Pacific moisture ahead of an approaching shortwave trof crosses the Divide. Given expected trajectory of the trof, best conditions for moderate to strong storm development will be over the central and Hiline counties with outflow wind gusts of 40-50 mph and locally heavy rainfall being the primary storm threats. Forecast models are in sync on steady eastward movement of the shortwave over next 36 hrs, with the trof axis reaching ern MT tomorrow evening. There could be a few residual showers and storms as the trof axis passes through our region Fri aftn, but expect generally dry conditions at most locations as moisture plume steadily decreases tonight. Pressure gradient and vertical mixing associated with trof passage will generate breezy-to-gusty winds (max gusts 35-40 mph) from Great Falls north to the US/Can border on Fri aftn. Slightly cooler temperatures tomorrow should keep minimum humidities above critical fire weather conditions for that area, but expected winds in the 20-25 mph range with humidities below 20% from Helena to Bozeman have prompted issuance of a fire weather watch for tomorrow aftn/eve (see details in Fire Weather section below). Once the shortwave exits, high pressure ridging returns for the holiday weekend, with no rain in the forecast for Sat. Temperatures will be pleasantly cooler on Sat as the post-trof airmass settles across the state, with highs in mid 70s to around 80. Waranauskas Saturday Night through Thursday...Mainly dry conditions and warm temperatures will prevail through Sunday as a ridge of high pressure moves over the Northern Rockies. As the ridge axis shifts east of the Treasure State on Labor Day, moist southwest flow aloft will return with increasing precipitation chances. The best chance for thunderstorms on Monday will be along the Continental Divide and southwest Montana. The combination of very warm temperatures, low relative humidities less than 20 percent and breezy southwest winds may increase fire weather concerns. Long-range forecast models continue to show a closed low off of the Pacific Northwest coast with weak embedded shortwaves moving through the Snake River Plain and into Montana, which will keep a slight chance to chance of afternoon showers and thunderstorms for most of the forecast area. High temperatures will remain 5 to 10 degrees above seasonal averages. Both the ECMWF and GFS models show significant differences as the closed low off the Pacific Northwest tracks inland by the middle of the week. The latest model run of the GFS brings the low into the Northern Rockies, which would support a cooler and wetter period for north-central Montana on Wednesday and Thursday. The ECMWF, on the other hand, keeps the low farther north, which would favor warm temperatures and scattered showers and thunderstorms similar to the current pattern. Given the significant differences, have not favored a particular solution so have continued to keep at least a slight chance of precipitation across the area through the middle of the week with high temperatures within 5 degrees of seasonal averages. MLV && .AVIATION... UPDATED 2345Z. A fairly solid line of strong thunderstorms over Montana west of the Continental Divide has been weakening as it approaches the Divide at this time. However, am expecting enough of it to hold together to bring scattered thunderstorms to the KHLN/KGTF/KCTB terminals and surrounding areas through around 04Z. Main threat will be gusts in excess of 40 kt, but brief heavy rain and small hail may reduce VFR conditions briefly to MVFR at these terminals, especially at KCTB. The threat for storms directly impacting the remainder of the area will be low, again with the main threat being wind gusts in excess of 30 kt. However, the threat for the eastern TFX terminals (KHVR and KLWT) will mainly be between 02Z and 06Z. A weak cold front is also associated with this line of storms, which will shift winds more westerly as storms exit the area overnight. The westerly flow aloft will increase after 12Z Friday as a shortwave trough moves through the area, bringing gusty westerly winds to the terminals, with the only chance for storms being over far southwest Montana (including KBZN) after 18Z. Coulston && .FIRE WEATHER... Fire Weather Watch is in effect on Fri from noon to 9pm for Fire Zone 118 (Helena to Bozeman). An upper-level trough currently in eastern WA/OR will track northeastward tonight and then across southern Alberta tomorrow. The pressure gradient associated with the trough and its accompanying surface cool front will result in breezy-to-gusty winds tomorrow aftn/eve. The strongest winds will be over north central MT, where cooler temperatures will keep afternoon humidities well above 20 percent. Further south, conditions will be much drier with the sustained winds right at the minimum critical fire weather threshold of 15-20 mph, resulting in the watch issuance. Current data suggests that the southern half (Townsend to Bozeman) of Zone 118 has a better chance of near-critical fire conditions. Following shifts will evaluate forecast conditions from this evening's model runs to see if an upgraded highlight will be needed. Waranauskas && .PRELIMINARY POINT TEMPS/POPS... GTF 58 87 51 78 / 30 10 0 0 CTB 56 80 49 75 / 40 10 0 0 HLN 57 86 55 82 / 20 10 0 0 BZN 50 88 48 81 / 20 10 10 0 WEY 41 79 37 76 / 20 10 20 10 DLN 50 85 48 80 / 20 10 10 0 HVR 58 87 54 78 / 30 10 0 0 LWT 55 85 51 75 / 20 10 10 0 && .TFX WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING from Noon to 9 PM MDT Friday Beaverhead... Gallatin...Jefferson...Madison...Meagher. FIRE WEATHER WATCH from Friday afternoon through Friday evening Broadwater...Cascade...Central and Southern Lewis and Clark. && SHORT TERM...WARANAUSKAS LONG TERM...MLV AVIATION...COULSTON weather.gov/greatfalls
Hazardous weather outlook, Aug 29, 1:19 PM MDT, 8 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE GREAT FALLS MT 119 PM MDT THU AUG 29 2013 MTZ008-014-015-052>055-301930- BEAVERHEAD-CENTRAL AND SOUTHERN LEWIS AND CLARK-MADISON-JEFFERSON- BROADWATER-MEAGHER-GALLATIN- 119 PM MDT THU AUG 29 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST MONTANA. .DAY ONE...THIS AFTERNOON AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER FOR TONIGHT IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS THE POTENTIAL FOR CRITICAL FIRE WEATHER CONDITIONS ON FRIDAY OVER PORTIONS OF SOUTHWEST MONTANA. THUS FIRE WEATHER HIGHLIGHTS HAVE BEEN ISSUED FOR PORTIONS OF SOUTHWEST MONTANA FOR FRIDAY AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... ANY SPOTTER REPORTS OF ANY NEW FIRE ACTIVITY WOULD GREATLY BE APPRECIATED. MTZ009>013-044>051-301930- NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-HILL-CASCADE- CHOUTEAU-TOOLE-LIBERTY-EASTERN PONDERA-BLAINE- SOUTHERN ROCKY MOUNTAIN FRONT-EASTERN TETON-JUDITH BASIN-FERGUS- 119 PM MDT THU AUG 29 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA AND NORTH CENTRAL MONTANA. .DAY ONE...THIS AFTERNOON AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Aug 29, 7:38 PM MDT, 2 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
738 PM MDT THU AUG 29 2013
MTZ012-300230-
CASCADE MT-
738 PM MDT THU AUG 29 2013
...SIGNIFICANT WEATHER ADVISORY FOR CASCADE COUNTY UNTIL 830 PM
MDT...
AT 736 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES SOUTHWEST OF
FORT SHAW TO 16 MILES SOUTH OF CASCADE...AND MOVING NORTHEAST AT 45
MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS.
* LOCATIONS IMPACTED INCLUDE...
SUN RIVER...
VAUGHN...
ULM...
GREAT FALLS...
MALMSTROM AFB...
BELT...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 4769 11107 4764 11102 4760 11104 4748 11091
4721 11077 4700 11142 4700 11154 4697 11154
4693 11166 4752 11204 4750 11193 4760 11191
4761 11167 4768 11167 4770 11159
TIME...MOT...LOC 0138Z 245DEG 39KT 4748 11187 4706 11156
MPJSpecial weather statement, Aug 29, 8:27 PM MDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
827 PM MDT THU AUG 29 2013
MTZ011>013-045-050-054-300315-
CASCADE MT-CHOUTEAU MT-HILL MT-JUDITH BASIN MT-LIBERTY MT-MEAGHER MT-
827 PM MDT THU AUG 29 2013
...SIGNIFICANT WEATHER ADVISORY FOR EXTREME NORTHERN MEAGHER...
SOUTHEASTERN LIBERTY...NORTHWESTERN JUDITH BASIN...HILL...CENTRAL
CHOUTEAU AND EASTERN CASCADE COUNTIES UNTIL 915 PM MDT...
AT 818 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 12 MILES NORTH OF
JOPLIN TO 7 MILES NORTHEAST OF THE KNEES TO 23 MILES SOUTHWEST OF
BELT...AND MOVING EAST AT 45 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN.
* LOCATIONS IMPACTED INCLUDE...
BELT... CARTER AND INVERNESS...
HIGHWOOD...
FORT BENTON... HINGHAM AND RAYNESFORD...
GILDFORD...
GEYSER AND LOMA...
GERALDINE AND KREMLIN...
LAT...LON 4891 10970 4819 11009 4742 11015 4741 11022
4737 11021 4736 11015 4713 11017 4703 11122
4809 11117 4881 11079
TIME...MOT...LOC 0227Z 262DEG 41KT 4874 11069 4810 11103
4714 11108
MPJSpecial weather statement, Aug 29, 8:29 PM MDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
829 PM MDT THU AUG 29 2013
MTZ014-015-052>055-300315-
BROADWATER MT-CENTRAL AND SOUTHERN LEWIS AND CLARK
MT-GALLATIN MT-JEFFERSON MT-MADISON MT-MEAGHER MT-
829 PM MDT THU AUG 29 2013
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LEWIS AND CLARK...
NORTHWESTERN GALLATIN...WESTERN MEAGHER...NORTHERN
MADISON...JEFFERSON...AND BROADWATER COUNTIES UNTIL 915 PM MDT...
AT 825 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES NORTHEAST OF
EAST HELENA TO TWIN BRIDGES...AND MOVING EAST AT 40 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. PEA SIZED HAIL IS ALSO
POSSIBLE.
* LOCATIONS IMPACTED INCLUDE...
WHITEHALL...
CARDWELL AND WINSTON...
PONY... RADERSBURG AND TOWNSEND...
HARRISON...
THREE FORKS... TRIDENT... NORRIS... TOSTON AND WILLOW CREEK...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 4630 11258 4639 11236 4650 11231 4668 11204
4688 11093 4566 11104 4542 11251 4575 11253
4577 11250 4576 11223 4584 11244 4590 11242
4605 11249 4609 11248 4617 11253 4618 11259
TIME...MOT...LOC 0229Z 255DEG 34KT 4666 11173 4553 11232
COULSTONLocal storm report, Aug 29, 8:52 PM MDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
852 PM MDT THU AUG 29 2013
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0836 PM TSTM WND GST CHESTER 48.51N 110.96W
08/29/2013 M60 MPH LIBERTY MT MESONET
MESONET STATION CHESTER CW1334 /CW1334/ TSTM
WND GST DURATION 10 MINUTES
&&
IRIS SYSTEMSpecial weather statement, Aug 29, 9:14 PM MDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
914 PM MDT THU AUG 29 2013
MTZ012-015-050-052>055-300400-
BROADWATER MT-CASCADE MT-GALLATIN MT-JEFFERSON MT-JUDITH BASIN
MT-MADISON MT-MEAGHER MT-
914 PM MDT THU AUG 29 2013
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN GALLATIN...MEAGHER...
NORTHEASTERN MADISON...WESTERN JUDITH BASIN...EASTERN JEFFERSON...
SOUTHEASTERN CASCADE AND BROADWATER COUNTIES UNTIL 1000 PM MDT...
AT 910 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 27 MILES SOUTH OF
BELT TO 8 MILES SOUTHWEST OF PONY...AND MOVING NORTHEAST AT 30 MPH.
WIND GUSTS UP TO 45 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
FREQUENT DANGEROUS LIGHTNING. BRIEF HEAVY RAINFALL AND SMALL HAIL
ARE ALSO POSSIBLE.
* LOCATIONS IMPACTED INCLUDE...
PONY...
HARRISON...
TOSTON AND WILLOW CREEK...
MONARCH...
THREE FORKS...
TRIDENT...
RAYNESFORD...
NEIHART... WHITE SULPHUR SPRINGS... MANHATTAN... MAUDLOW AND
LOGAN...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 4546 11214 4642 11196 4658 11177 4658 11163
4669 11163 4740 11065 4739 11023 4626 11070
4570 11110
TIME...MOT...LOC 0314Z 246DEG 27KT 4703 11108 4559 11196
COULSTONSpecial weather statement, Aug 29, 9:16 PM MDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
916 PM MDT THU AUG 29 2013
MTZ011-013-047-051-300430-
BLAINE MT-CHOUTEAU MT-FERGUS MT-HILL MT-
916 PM MDT THU AUG 29 2013
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN HILL...NORTHERN FERGUS...
EASTERN CHOUTEAU AND WESTERN BLAINE COUNTIES UNTIL 1030 PM MDT...
AT 909 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 19 MILES NORTHEAST
OF GILDFORD TO 12 MILES WEST OF BIG SANDY TO GERALDINE...AND MOVING
EAST AT 45 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN.
* LOCATIONS IMPACTED INCLUDE...
BIG SANDY...
BOX ELDER...
HAVRE AND ROCKY BOY...
SUFFOLK AND WINIFRED...
CHINOOK...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 4841 10887 4792 10880 4791 10887 4774 10888
4768 10877 4747 10874 4745 11023 4818 11042
4894 11014 4895 10866
TIME...MOT...LOC 0316Z 256DEG 38KT 4885 11002 4820 11027
4760 11012
MPJThe office that day
Everything else NWS Great Falls, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 29, 7:33 PM MDT | Special Weather Statement | TFX | Glacier, Liberty, Pondera, Teton, Toole | 42 min |
| Aug 29, 7:38 PM MDT | Special Weather Statement | TFX | Cascade | 52 min |
| Aug 29, 8:27 PM MDT | Special Weather Statement | TFX | Chouteau, Hill | 48 min |
| Aug 29, 8:29 PM MDT | Special Weather Statement | TFX | Broadwater, Jefferson | 46 min |
| Aug 29, 9:14 PM MDT | Special Weather Statement | TFX | Broadwater, Meagher | 46 min |
| Aug 29, 9:16 PM MDT | Special Weather Statement | TFX | Blaine, Hill | 74 min |
| Aug 29, 9:32 PM MDT | Severe Thunderstorm Warning | TFX | Chouteau, Hill | 43 min |
| Aug 29, 10:06 PM MDT | Special Weather Statement | TFX | Judith Basin, Meagher | 39 min |
| Aug 29, 11:28 PM MDT | Severe Thunderstorm Warning | TFX | Blaine | 47 min |
| Aug 30, 4:17 AM MDT | Red Flag Warning | TFX | Broadwater, Gallatin, Jefferson, Lewis and Clark, Meagher | 17 hr |
| Aug 30, 3:15 PM MDT | Special Weather Statement | TFX | Fergus | 30 min |
Nearby
Severe Thunderstorm Warnings in Montana, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.